# SDR DALA2021031801530

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 52,531 hours, 35,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WOULD NOT TEST FROM F/A SWITCH. MAINTENANCE FOUND THE OVERWING BATTERY PACK LOW AND REPLACED IT. THE EMERGENCY LIGHTS NOW CHECK GOOD FROM BOTH THE F/A AND COCKPIT POSITIONS. (LP #7577565)
